August 18, 2012 at 7:57 am #90942
pancakesMemberAugust 18, 2012 at 7:57 amPost count: 8
I couldn’t find any related topics like this, but if they exist, do not hesitate to share.
I take 36 mg daily and often experience dizziness and/or lightheadedness. I make sure that I have eaten well prior to the activity, and stay hydrated and nourished during, yet this side effect is worst immediately after doing a weightlifting exercise.
I fear that I will faint one day as a result.
Any insight?REPORT ABUSEAugust 18, 2012 at 8:50 am #115637
ScattybirdParticipantAugust 18, 2012 at 8:50 amPost count: 1096
What med do you take? Guessing from the tags it’s Concerta. Could the dose be a little high?REPORT ABUSEAugust 18, 2012 at 11:20 pm #115638
WgreenParticipantAugust 18, 2012 at 11:20 pmPost count: 445
Dizziness could be caused by a number of things, some serious. You should have it checked out by a doctor.REPORT ABUSEAugust 18, 2012 at 11:41 pm #115639
pancakesMemberAugust 18, 2012 at 11:41 pmPost count: 8
Scattybird, yes it is Concerta.
And Wgreen, I definitely will let my doctor know.
To clarify to the forum, I should note that I did not experience this before I started taking the medication.REPORT ABUSEAugust 18, 2012 at 11:56 pm #115640
ScattybirdParticipantAugust 18, 2012 at 11:56 pmPost count: 1096
Hi – Wgreen is right – you should check it out with your doctor.
However, I have noticed from personal experience with my short-acting methylphenidate that if I take a dose that is a bit high (and in particular it happens if I’m tired) then I can feel light headed.
Make sure your blood pressure is OK and maintain your blood sugar levels. But do get it checked out. Let us know how you get on.REPORT ABUSEAugust 19, 2012 at 2:11 am #115641
ipsofactoMemberAugust 19, 2012 at 2:11 amPost count: 162
Something to consider is that stimulants increase anxiety, and our bodies reaction can be to go into the flight or fight response to some degree. Part of the flight or fight response is to change the way we breath. This can make you feel breathless and is not very efficient. Do a search on proper breathing to see what you should be feeling.REPORT ABUSE
Dizzy/lightheadedness esp. while working outpancakes2012-08-18T07:57:05+00:00